Combinatorial formula for macdonald polynomials and generic macdonald polynomials

Andrei Okounkov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We give a direct proof of the combinatorial formula for interpolation Macdonald polynomials by introducing certain polynomials, which we call generic Macdonald polynomials, and which depend on d additional parameters and specialize to all Macdonald polynomials of degree d. The form of these generic polynomials is that of a Bethe eigenfunction and they imitate, on a more elementary level, the R-matrix construction of quantum immanants.

Original languageEnglish
Pages (from-to)293-305
Number of pages13
JournalTransformation Groups
Issue number3
Publication statusPublished - Sep 2003
Externally publishedYes


Dive into the research topics of 'Combinatorial formula for macdonald polynomials and generic macdonald polynomials'. Together they form a unique fingerprint.

Cite this